Free subsemigroups in automorphism group of a polynomial ring of two variables over number fields

  • Zh. Dovghey Yuriy Fedkovych Chernivtsi National University, 2 Kotsjubynskyi str., 58012, Chernivtsi, Ukraine
  • M. Sumaryuk Yuriy Fedkovych Chernivtsi National University, 2 Kotsjubynskyi str., 58012, Chernivtsi, Ukraine
Keywords: free semigroup, group (semigroup) of triangle automorphisms of polynomial ring
Published online: 2011-12-29

Abstract


Sufficient conditions under which the semigroup generated by two automorphism of the polynomial ring in two variables over a number field P will be free are given. The set of free finitely generated subsemigroups of the triangle automorphism subgroup in $AutP[x,y]$ and the set of non-free finitely generated of semigroups of this groups are compared in categorial sense of Baire.

How to Cite
(1)
Dovghey Z., Sumaryuk M. Free Subsemigroups in Automorphism Group of a Polynomial Ring of Two Variables over Number Fields. Carpathian Math. Publ. 2011, 3 (2), 64–70.